# SDR CA050920006

- Difficulty date: August 18, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Maule M-7-235B
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 36320500
- Part serial: M7235B
- Condition: Separated
- Location: Carb Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ACTUATED CARB HEAT AND HANDLE CAME UNSWAGED FROM CABLE.  AIRCRAFT HAD TO COME BACK TO BASE PREMATURELY.
